# SDR GTIA2023050437158

- Difficulty date: May 2, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 19,913 hours, 8,913 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 601888004201
- Condition: Dented
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS ON AFT GALLEY WORK DECK UPPER SURFACE.  RAF-01 3057629-01 GENERATED-REMOVED AND REPLACED ON GALLEY 4 WORKDECK AT AFT  GALLEY AREA IAW EA 25-0152-23 PART 1 STEP 1 THRU 17
